Alert archive / Massachusetts / Severe Thunderstorm Warnings in 2005
Severe Thunderstorm Warning 121, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Aug 14, 2005, 4:33 PM EDT for Berkshire County, Massachusetts. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 14, 2005, 4:33 PM EDT (20:33 UTC)
- Expired
- Aug 14, 2005, 5:30 PM EDT
- In force
- 57 min
- Issued by
- NWS Albany, NY
- Area
- Counties, with a storm outline in the text
County Berkshire County, MA
The radar
The Albany radar (KENX), 76 km from the middle of the area, began a volume at 20:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 14, 5:05 PM EDT | TSTM WND DMG | Stockbridge, MA | TREES DOWN |
| Aug 14, 5:30 PM EDT | TSTM WND DMG | Becket Center, MA | TREES DOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 14, 1:15 PM EDT | Severe Thunderstorm Watch | SPC | 9 hr |
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 295 J/kg
- Mixed-layer CIN
- -113 J/kg
- Mixed-layer LCL
- 848 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 45 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS51 KALY 142034 SVRALY MAC003-142130- /O.NEW.KALY.SV.W.0121.050814T2033Z-050814T2130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBANY NY 433 PM EDT SUN AUG 14 2005 THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BERKSHIRE COUNTY IN WESTERN MASSACHUSETTS * UNTIL 530 PM EDT * AT 431 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR HOUSATONIC...OR ABOUT NEAR GREAT BARRINGTON...AND MOVING EAST AT 25 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... HOUSATONIC AND GREAT BARRINGTON BY 440 PM EDT LEE AND 7 MILES SOUTH OF LENOX BY 455 PM EDT OTIS BY 515 PM EDT BECKET BY 520 PM EDT DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. IN ADDITION TO SMALL HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. LAT...LON 4231 7357 4213 7354 4217 7275 4244 7280 $$ GG/SD
1 follow-up statement
000 WWUS51 KALY 142111 SVSALY SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 510 PM EDT SUN AUG 14 2005 MAC003-142130- /O.CON.KALY.SV.W.0121.000000T0000Z-050814T2130Z/ BERKSHIRE MA- 510 PM EDT SUN AUG 14 2005 ...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 530 PM EDT FOR SOUTHERN BERKSHIRE COUNTY... AT 506 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR TYRINGHAM...OR ABOUT 10 MILES NORTHEAST OF GREAT BARRINGTON...MOVING EAST AT 20 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... NORTH OTIS...OTIS WOOD LANES AND 8 MILES SOUTH OF WASHINGTON BY 515 PM EDT BECKET CENTER...OTIS AND BECKET BY 520 PM EDT BONNY RIGG CORNERS...ALGERIE FOUR CORNERS AND 6 MILES NORTH OF EAST OTIS BY 525 PM EDT AT 505 PM A TRAINED WEATHER SPOTTER IN STOCKBRIDGE REPORTED TREES DOWN ON WIRES. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT SUNDAY EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. LAT...LON 4231 7357 4213 7354 4217 7275 4244 7280 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 3:00 PM EDT, 1 hour 33 minutes earlier.
Area forecast discussion, Aug 14, 3:00 PM EDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 300 PM EDT SUN AUG 14 2005 UPDATED ZONES FOR THE WATCH. WILL SEND NIGHT TIME PACKAGE SOON. .SYNOPSIS...A WAVE OF LOW PRESSURE...RUNNING ALONG A FRONTAL BOUNDARY...STALLED OUT OVER OUR REGION...WILL SLOWLY SHIFT EAST LATER TONIGHT AND FINALLY THE DRAG THE FRONT FURTHER SOUTH. SLIGHTLY COOLER AND DRIER AIR WILL TAKE HOLD OF THE REGION BEGINNING ON MONDAY. && .SHORT TERM (TONIGHT THROUGH WEDNESDAY)...ONE AGAIN WE ARE UNDER THE GUN WITH A SEVERE THUNDERSTORM WATCH (720). THIS TIME IT EXTENDS NORTHWARD TO INCLUDE THE SARATOGA REGION AS WELL AS THE CAPITAL DISTRICT AND POINTS SOUTH. VERY HIGH SBCAPES (UP TO 3000 J/KG)...ESPECIALLY SOUTH OF ALB. LOW LEVEL SHEAR PROFILES ARE SOMEWHAT LIMITED BUT ENOUGH TO PERHAPS GENERATE AN ISOLATED SUPER CELL OR TWO. ALONG WITH THE SEVERE STORM POTENTIAL...PW VALUES AROUND 2.00 INCHES WILL MEAN HEAVY DOWNPOURS ARE QUITE LIKELY. THIS FRONT WILL TAKE ITS SWEET OL TIME TO CLEAR OUR REGION...AND WILL NOT DO SO UNTIL LATER TONIGHT. HOWEVER...ONCE WE LOOSE THE HEATING OF THE DAY...CELLS SHOULD BECOME NON-SEVERE BUT STILL COULD CONTAIN SOME HEAVY RAINS. GO NUMEROUS EARLY...THEN CHANCE LATER ON (EXCEPT LIKELY SOUTHEAST). ON MONDAY...THE DRIER AIR SHOULD FINALLY WIN OUT...AFTER PERHAPS SOME LINGERING SHOWERS SOUTH AND EAST OF ALBANY EARLY. NICE WEATHER FINALLY TAKES HOLD OR DOES IT? THE NAM INDICATES SOME SHOWER POSSIBILITIES ASSOCIATED WITH A VERY WEAK SECONDARY BOUNDARY MIGRATING ACROSS THE REGION ON MONDAY NIGHT. THE GFS DOES NOT HAVE THIS BOUNDARY AT ALL. INSTEAD...IT INDICATE A WEAK ANTICYCLONE CRESTING OVER US LATER AT NIGHT...THEN SLIDING TO OUR EAST. THE NAM...BUILDS A HIGH PRESSURE OVER US ON THE DAY TUESDAY. DUE TO SEVERE WEATHER AT HAND...DO NOT HAVE TIME TO QUIBBLE OVER THE DETAILS. JUST BLEND THE TWO SOLUTIONS FOR NOW...BUT KEEP TUESDAY DRY...WITH MORE CLOUDS THAN THE NAM WOULD INFER. BY WEDNESDAY...A SECONDARY FRONT STILL LOOKS TO WORK ACROSS THE REGION...BUT IT SHOULD HAVE VERY LIMITED MOISTURE AND SUPPORT WITH IT. KEEP A SLIGHT CHANCE IN THE GRIDS. && .LONG TERM (WEDNESDAY NIGHT THROUGH SUNDAY)...ANOTHER ANTICYCLONE IS PROGGED TO BUILD OVER THE REGION ON THURSDAY. THIS COULD BE THE NICEST DAY OF THIS WEEK. THEN...THIS HIGH MOVES EAST...A SOUTHERLY FLOW ATTEMPTS TO PUSH THE WARM HUMID STUFF OUR WAY ON FRIDAY INTO EARLY SATURDAY BEFORE A STRONGER COLD FRONT APPROACHES. NOT MUCH IN THE WAY OF CHANGE FROM PREVIOUS THINKING...EXCEPT TO MOVE THIS FRONT A LITTLE FASTER. && .AVIATION...SCATTERED THUNDERSTORMS HAVE ERUPTED ACROSS OUR REGION...AND ARE EXPECTED TO BECOME MORE NUMEROUS THROUGH EARLY EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN POSTED WHICH INCLUDE KALB AND KPOU THROUGH 10 PM. THERE IS A CHANCE OF THUNDERSTORMS BRIEFLY PRODUCING SURFACE WIND GUSTS IN EXCESS OF 50 KTS AND LARGE HAIL. AFTER 02Z...THE THREAT OF SEVERE THUNDER SHOULD DIMINISH...BUT IF ANYTHING...THE IFR THREAT WILL INCREASE DUE TO THE POSSIBILITY OF RAIN INDUCED FOG AND LOW CIGS. WITH TIME...THE SHOWERS SHOULD BECOME LESS NUMEROUS AND END ALL TOGETHER. BY EARLY MONDAY...CONDITIONS WILL SLOWLY IMPROVE FROM MVFR...BACK TO VFR FROM NORTHWEST TO SOUTHEAST. && .HYDROLOGY...THE THUNDERSTORMS THAT DO DEVELOP HAVE THE POTENTIAL TO PRODUCE COPIOUS AMOUNTS OF RAIN...LOCALLY WELL OVER AN INCH. SO...WHILE RIVER BASIN QPF WILL GENERALLY BE LESS THAN INCH...ANY CELL COULD PRODUCE WELL OVER AN INCH THROUGH THE EARLY PORTION OF TONIGHT. THESE RAINERS COULD LOCALLY SWELL CREEKS AND PRODUCE LOCALIZED FLOODING. HOWEVER...THIS RAIN WILL LIKELY NOT RESULT ANY SIGNIFICANT RISE OF LAGER STEM RIVERS DUE TO OUR RECENT DRY SPELL OF LATE. AFTER TONIGHT...MAINLY DRY WEATHER IS FORECAST THROUGH THURSDAY WITH HYDRO PROBLEMS. THE NEXT SIGNIFICANT THREAT OF RAIN IS FRIDAY. && .ALY WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR CTZ001-013. SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR MAZ001-025. SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR NYZ041-047>054-NYZ058>061-NYZ063>066-083-084. SEVERE THUNDERSTORM WATCH UNTIL 10 PM EDT FOR VTZ013>015. && SYNOPSIS...HWJIV SHORT TERM...HWJIV LONG TERM...HWJIV AVIATION...GG HYDROLOGY...GG
Hazardous weather outlook, Aug 14, 3:27 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 327 PM EDT SUN AUG 14 2005 NYZ032-033-038>040-042-082-083-151055- HAMILTON NY-MONTGOMERY NY-NORTHERN FULTON NY-NORTHERN HERKIMER NY- NORTHERN WARREN NY-SOUTHEAST WARREN NY-SOUTHERN FULTON NY- SOUTHERN HERKIMER NY- 327 PM EDT SUN AUG 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL MOHAWK VALLEY... SOUTHERN ADIRONDACKS...AND WARREN COUNTY... .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS THAT MAY PRODUCE HEAVY RAINFALL AMOUNTS THROUGHOUT THE DAY. .DAYS TWO THROUGH SEVEN...MONDAY TO SATURDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED. CTZ001-013-MAZ001-025-NYZ041-043-047>054-058>061-063>066-084- VTZ013>015-151055- BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY- EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY- EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT- NORTHERN BERKSHIRE MA-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY- NORTHERN WASHINGTON NY-SCHOHARIE NY-SOUTHERN BERKSHIRE MA- SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-SOUTHERN WASHINGTON NY- WESTERN ALBANY NY-WESTERN COLUMBIA NY-WESTERN DUTCHESS NY- WESTERN GREENE NY-WESTERN RENSSELAER NY-WESTERN SCHENECTADY NY- WESTERN ULSTER NY-WESTERN WINDHAM VT- 327 PM EDT SUN AUG 14 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE UPPER HUDSON VALLEY...GREATER CAPITAL REGION...SOUTHERN VERMONT...THE SCHOHARIE VALLEY...EASTERN CATSKILLS...MID HUDSON VALLEY...TACONICS... BERKSHIRES AND LITCHFIELD HILLS. .DAY ONE...TODAY AND TONIGHT... THERE IS A SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 1000 PM EDT... THERE IS A POSSIBILITY OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO THIS EVENING. THE MAIN THREAT FROM THE POTENTIAL SEVERE THUNDERSTORMS WILL BE DAMAGING WINDS IN EXCESS OF 58 MPH. LOCALLY HEAVY RAIN MAY CAUSE ISOLATED FLASH FLOODING IN SOME LOCATIONS. URBAN AND SMALL STREAM FLOODING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY TO SATURDAY... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ON WEDNESDAY. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ACTIVATED IN THE FOLLOWING COUNTIES... IN CONNECTICUT... LITCHFIELD IN MASSACHUSETTS... BERKSHIRE IN NEW YORK... ULSTER...DUTCHESS...COLUMBIA...GREENE...SCHOHARIE...ALBANY... RENSSELAER...SCHENECTADY...SARATOGA IN VERMONT... BENNINGTON...WINDHAM ELH/RO
In the hours before
Local storm report, Aug 14, 3:00 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
300 PM EDT SUN AUG 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0156 PM TSTM WND DMG FEURA BUSH 42.58N 73.88W
08/14/2005 ALBANY NY LAW ENFORCEMENT
TREES DOWN. BETHELEM PD
0217 PM TSTM WND DMG EAST GREENBUSH 42.59N 73.70W
08/14/2005 RENSSELAER NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN.
0252 PM TSTM WND DMG AVERILL PARK 42.63N 73.55W
08/14/2005 RENSSELAER NY FIRE DEPT/RESCUE
TREES AND WIRES DOWN.
&&
GGSpecial weather statement, Aug 14, 3:29 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBANY NY 329 PM EDT SUN AUG 14 2005 NYZ047-142000- ...A STRONG THUNDERSTORM IN SCHOHARIE COUNTY... AT 326 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF 40 MPH THIS STORM WAS LOCATED NEAR COBLESKILL...OR ABOUT OVER COBLESKILL...AND MOVING EAST AT 25 MPH. OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO SCHOHARIE... RICHMONDVILLE...MIDDLEBURGH AND CENTRAL BRIDGE. IN ADDITION TO LARGE HAIL AND STRONG WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
Local storm report, Aug 14, 3:49 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
349 PM EDT SUN AUG 14 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM TSTM WND DMG PITTSFIELD 42.45N 73.26W
08/14/2005 BERKSHIRE MA LAW ENFORCEMENT
TREES DOWN
0335 PM TSTM WND DMG LANESBOROUGH 42.52N 73.23W
08/14/2005 BERKSHIRE MA LAW ENFORCEMENT
TREES DOWN
&&
ELHLocal storm report, Aug 14, 4:23 PM EDT, 10 minutes before
NEW YORK STATEWIDE POLICE INFORMATION NETWORK
TROOP G
0424PM SUN AUG 14 2005
#1 0000001 000
GEGR WLSR QHQT QTRF APTS WAPT
01680 FILE 28 PD EAST GREENBUSH NY0415200 AUG 14-05
TO NATIONAL WEATHER SERVICE
COPY SEMO DUTY OFFICER
THUNDERSTORM/HIGH WIND REPORT
COUNTY(S) AFFECTED: RENSSELAER COUNTY
LOCATION (INCLUDING TOWN AND NEAREST ROAD): T/O EAST GREENBUSH INTO T/O
SCHODACK ALONG STATE ROUTE 9&20 FROM STATE ROUTE 4 TO MILLER RD AND ALL
NEIGHBORHOODS ADJACENT TO 9&20
DATE AND TIME: STORM STARTED APPROX 1340HRS FIRST CALL WAS 1345HRS
EXTENT OF DAMAGE OR AREAS IN DANGER: STREET FLOODING HIGH WINDS CAUSING TREES
WIRES AND LAWN FURNITURE STREWN ABOUT LARGE TREE FELL IN THE LOT OF FUCILLO
FORD CAUSING DAMAGE TO EMPLOYEES VEHICLES POWER OUT IN AFFECTED AREA
CHECK ONE:
HAIL SIZE REPORTED
( ) - NO HAIL REPORTED (X) - LESS THAN 1/2 (PEA)
( ) - 1/2 (MARBLE) ( ) - 1/2 TO 3/4 (PENNY)
( ) - 3/4 TO 1 (DIME) ( ) - 1.25 (HALF DOLLAR)
( ) - 1.50 (WALNUT) ( ) - 1.75 (GOLFBALL)
( ) - 2.00 (HENS EGG) ( ) - 2.50 (TENNISBALL)
( ) - 2.75 (BASEBALL) ( ) - 3.00 (TEA CUP)
( ) - 4.00 (GRAPEFRUIT) ( ) - 4.50 (SOFTBALL)
NUMBER KILLED: NONE NUMBER INJURED: NONE
CHECK ONE OR MORE AS APPLICABLE:
LIGHTNING REPORTED AS (X) - CLOUD TO CLOUD (X) - CLOUD TO GROUND
LIGHTNING DAMAGE TO: (X) - TREES
( ) - POWER/TELCO POLES (X) - POWER/TELCO LINES
( ) - COMM. BUILDINGS ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS ( ) - CROPS
NUMBER KILLED: NONE NUMBER INJURED: NONE
CHECK ONE OR MORE AS APPLICABLE:
HIGH WIND/TSTORM WIND DAMAGE ( ) - CROPS
(X) - SMALL TREES/SHRUBS (X) - LARGE TREES
( ) - COMM. BUILDINGS ( ) - PRIVATE HOMES
( ) - OUT/FARM BUILDINGS ( ) - POWER/TELCO POLES
(X) - POWER/TELCO LINES
RELIABLE WIND SPEED REPORTS: UNK MPH OR KNOTS
NUMBER KILLED: NONE NUMBER INJURED: NONE
FLOODING (IF EXTENSIVE, SEND SEPARATE FLOOD MESSAGE FROM MENU)
(X) - STORM SEWER OVERFLOWS, UNDERPASSES, STREET FLOODING
( ) - LOCAL SMALL CREEKS OVERFLOWING
( ) - STREAMS AND LARGE CREEKS FLOODING (COMPLETE REMARKS W/DAMAGE
REMARKS:
AUTH PHONE #: 518 479-2525
AUTH DISP RON YEATESThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 14, 3:05 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 33 min |
| Aug 14, 5:27 PM EDT | Severe Thunderstorm Warning | ALY | Berkshire | 37 min |
Nearby
Severe Thunderstorm Warnings in Massachusetts, 2005Every severe thunderstorm warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.